Browse Title Index


 
Issue Title
 
Vol 2, No 2 (2016) PARALLEL ALGORITHM FOR CALCULATING GENERAL EQUILIBRIUM IN MULTIREGION ECONOMIC GROWTH MODELS Abstract   PDF
Nikolai B. Melnikov, Arseniy P. Gruzdev, Michael G. Dalton, Brian C. O'Neill
 
Vol 3, No 2 (2017) POSITIVE DEFINITE FUNCTIONS AND SHARP INEQUALITIES FOR PERIODIC FUNCTIONS Abstract   PDF
Viktor P. Zastavnyi
 
Vol 5, No 1 (2019) REGULAR GLOBAL ATTRACTORS FOR WAVE EQUATIONS WITH DEGENERATE MEMORY Abstract   PDF
Joseph L. Shomberg
 
Vol 2, No 2 (2016) REGULARIZATION OF PONTRYAGIN MAXIMUM PRINCIPLE IN OPTIMAL CONTROL OF DISTRIBUTED SYSTEMS Abstract   PDF
Mikhail I. Sumin
 
Vol 5, No 2 (2019) RESTRAINED DOUBLE MONOPHONIC NUMBER OF A GRAPH Abstract   PDF
A.P. Santhakumaran, K. Ganesamoorthy
 
Vol 4, No 2 (2018) SOME PROPERTIES OF OPERATOR EXPONENT Abstract   PDF
Lyudmila F. Korkina, Mark A. Rekant
 
Vol 3, No 2 (2017) SOME REPRESENTATIONS CONNECTED WITH ULTRAFILTERS AND MAXIMAL LINKED SYSTEMS Abstract   PDF
Alexander G. Chentsov
 
Vol 2, No 1 (2016) STRUCTURAL AND EXTREMAL PROPERTIES OF THE HOT ROLLING BATCHES PRECEDENCE GRAPH Abstract   PDF
Anton A. Berezin, Svetlana I. Leonova, Igor A. Vakula
 
Vol 3, No 2 (2017) THE 42\(\mbox{nd}\) INTERNATIONAL S.B. STECHKIN’S WORKSHOP-CONFERENCE ON FUNCTION THEORY Abstract   PDF
Vitalii V. Arestov, Vitalii I. Berdyshev
 
Vol 3, No 1 (2017) THE EKATERINBURG SEMINAR "ALGEBRAIC SYSTEMS": 50 YEARS OF ACTIVITIES Abstract   PDF
Lev N. Shevrin
 
Vol 2, No 1 (2016) THE PROGRAM ITERATIONS METHOD IN GAME PROBLEM OF GUIDANCE AND SET-VALUED QUASISTRATEGIES Abstract   PDF
Alexander G. Chentsov
 
Vol 5, No 1 (2019) TO A QUESTION ON THE SUPERCOMPACTNESS OF ULTRAFILTER SPACES Abstract   PDF
Alexander G. Chentsov
 
Vol 3, No 2 (2017) \(\mathcal{K}\)-FUNCTIONALS AND EXACT VALUES OF \(n\)-WIDTHS IN THE BERGMAN SPACE Abstract   PDF
Mukim S. Saidusaynov
 
76 - 88 of 88 Items << < 1 2 3 4